Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online

Taken Pantoprazole for long time. Experiencing hyperacidity on stopping. How to get rid of it?

I have taken pantoprazole for a long time. Atleast about 2 years (40mg) WHen ever i quit the medicine my acidity increases and i am in deep trouble !! please help me to get rid of drugs !! I have heard that pantoprazole should be taken for short time and i have a fear of side effects in later life !! Currently i suffer from hyper acidity which is destroying my life !! HELP !!
Asked On : Sun, 18 Nov 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi, thanks for using health care magic

Pantoprazole is used for gastroesophageal reflux disease and peptic ulcer disease.
You can try some of the lifestyle changes to see if they will help you, these include: eating small meals, avoiding fatty or fried food, avoiding citrus or acidic foods, wait at least 2 hrs before laying down after eating, lose weight if there is any excess weight, elevate the head of the bed.

I hope this helps
Answered: Mon, 19 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor